# SDR 2008UALA02462

- Difficulty date: April 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 18,905 hours, 8,453 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT OUT AT SEAT 26C. FOUND LOOSE PLUG. SECURED PLUG AND LIGHTS TEST OK.
